# SDR ASAA2018032023996

- Difficulty date: March 20, 2018
- Submitted: March 22, 2018
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 38,932 hours, 11,850 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Part number: 6228145
- Part serial: 042C739
- Condition: Failed
- Location: Nr 2 Pack
- Part time: 85,491 hours, 37,566 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIR TEMP GAUGE DISPLAY ERRONEOUS TEMPS FOR SUPPLY DUCT, PAX CAB AND PACK READINGS.  ALL INDICATIONS SHOWED 29 DEG C OR HIGHER, BUT FLIGHT ATTENDANTS COMPLAINED IT WAS COLD ESPECIALLY IN THE AFT.  ACFT GROUNDED.  CLEANED THE CABIN TEMP SENSOR FAN FILTERS.  RAN PACKS, TEMP GAUGE DISPLAY CORRECT TEMPS FOR WHATS SELECTED.  NO FAULTS ON PACK TEMP CONTROL NR 1. OR 2.   ZONE TEMP CONTROLLER FAILED PREVIOUS FLT,  BUTTON INOPERATIVE. REMOVED & REPLACED THE NR 2 PACK TEMP CONTROLLER IAW MM 21-61-20.
